# SDR UALA2011092805243

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1410-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-3, CORROSION WAS FOUND ON THE AFT CARGO DOORWAY LOWER SILL OUTBOARD CHORD BETWEEN BS 1410 AND 1420.  CORROSION WAS REMOVED IAW ECRA 5310-05405 AND EVA 81334.
